# SDR CA010724027

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 727223
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26045611
- Condition: Flat
- Location: Main Wheel Assy
- Part time: 278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 MAIN WHEEL TIRE FOUND FLAT ON WALKAROUND INSPECTION. MAIN WHEEL REPLACED. NO FURTHER FAULTS ON NEXT FIVE FLIGHT SEGMENTS.
